# SDR R61A201212100740

- Difficulty date: December 10, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 17014540003
- Condition: Cracked
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE ATTACH ANGLE FOR RADAR CRACKED.  MAINTENANCE REMOVED AND REPLACED ANGLE FOR RADAR ATTACHMENT IAW EMB 175 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE FOR HEAVY CHECK.
